Title

Is the Minimum Value of an Option on Variance Generated by Local Volatility?

Document Type

Article

Publication Date

2011

Publication Title

SIAM J. Financial Math

Abstract

We discuss the possibility of obtaining model-free bounds on volatility derivatives, given present market data in the form of a calibrated local volatility model. A counterexample to a widespread conjecture is given.

Volume

2

First Page Number

213

Last Page Number

220

DOI

10.1137/100800166

This document is currently not available here.

Share

 
COinS